My mother has extreme lower back pain. She took two tablets of Tylenol Arthritis (650 each) at 8 pm. How long does she need to wait before she takes her Vicodin (5/500)?
Hi willow30 -
This is really a question that should be answered by your pharmacist or your doctor, so you'll want to seek his or her advice on these drug interactions. I can tell you, however, that though many people think Tylenol is a relatively harmless medication, taking too much of it -- or taking along with other medications that are processed in the liver to excess -- can cause liver damage. I hope you've gotten this question sorted out by a doctor at this point and that your mother is feeling much better!
Here are some other links that might be helpful to you and your mother:
Getting Relief from Tylenol Responsibly
10 Ways to Prevent Low Back Pain
Non-Prescription Topical Painkillers Worth Trying
For the tylenol 4-8 hours, make sure she doesen't take more than 4 grams a day of tylenol, it's dangerous in high doses! They're saying you should take less than 4 grams daily, to be safe I would stay under 3!
For exstreme pain i would take now.They are 5s one 5.mil isn't a whole lot~Next dose i'd take 2 5mil & 1 tylenal....however not always just until the bad pain subsides..like they tell u to take 2 of something at 1st,the normal dose...Play if safe k? Peace out~
OPPS!This Q was ask 2yrs agoo...i think ur Moms feeling better by now? haha.